Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On Yokoi’s conjecture

Author: Ming Yao Zhang
Journal: Math. Comp. 64 (1995), 1675-1685
MSC: Primary 11R11; Secondary 11M26, 11R29
MathSciNet review: 1308464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a lower bound for those discriminants of real quadratic fields $\mathbb {Q}(\sqrt D )$ with $D = {m^2} + 4$ and $h(D) = 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R11, 11M26, 11R29

Retrieve articles in all journals with MSC: 11R11, 11M26, 11R29

Additional Information

Keywords: Quadratic field, class number, zeta-function
Article copyright: © Copyright 1995 American Mathematical Society